# SDR FDEA2019121313243

- Difficulty date: November 11, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Doubler
- Part number: ARB3027502
- Condition: Worn
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING: DROOP L/E, INBD EDGE OF DROOP L/E REPAIR DOUBLER SKIN HAS WEAR MARK   WORN INTO SKIN (MARKED AND DOT 36) REPAIRED PER SRM 57-40-01 2R
